# SDR PCSA2010083001

- Difficulty date: August 27, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N495AJ
- Make and model: Boeing 727233
- Aircraft serial: 20937
- Aircraft time: 73,542 hours, 41,698 cycles
- Engine: Pwa JT8D15A
- Engine time: 56,060 hours, 42,144 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

NUMBER 1 ENGINE OIL QUANTITY STEADILY DECREASED DURING FLIGHT.  ALSO OIL TEMP EXCESSIVE.  ONLY DROPPED DURING POWER BACK.  MAINTENANCE FOUND THE NUMBER 6 BEARING OUTER TUBE ON NUMBER 1 ENGINE LEAKING.  THE TUBE PART NUMBER 793651 WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
